# SDR SWAA2022100346737

- Difficulty date: September 8, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 59,508 hours, 35,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND IN 2 HOLES LOC. AT INNER CHORD RBL 52; 0.500 INCHES FWD AND 0.500 INCHES AFT 2022-488871 / [01] REPLACED INNER CHORD; LOC. BTW BS 259.5 TO BS 360 AND RBL 52 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02-0G-0; ITEM: 9; DWG: 141A8310 REV: - AND DWG: 141A0720 REV: A SEE INDIVIDUAL SIGN OFF BELOW;[02] JOB COMPLETED
